AU Metalmoro MR1@Crystal Palace 1969 v1.1 Sunday 09Dec18

Jamie

APIA RACING
Original poster
Premium
Oct 13, 2011
1,241
491
58
maxresdefault.jpg


Great close bumper to bumper racing on a tight little track. Should make for lots of laughs !!!
Who can join?
All premium members can sign up for this event and a maximum of one server will be available for this event. Sign up below and make sure to tag fellow community members who you think are up for a challenge!

Not a premium member yet but interested to race with our group of friendly drivers? Click here for more information and learn how you can participate as well.

Server and TeamSpeak Password: click here (TEAMSPEAK IS MANDATORY)
TeamSpeak Installation Guide: click here
Racing Club Rules: click here
Incident Reporting: click here


Server Name:
RACEDEPARTMENT.COM.AU #1
Car: Metalmoro MR1 Prototype (download)

Track: Crystal Palace 1969 v1.1 (download)
Fixed Setups: No (Setups can be shared)
Start Type: Standing (+ Formation Lap)

Sunday 09/12/18
Practice: 20:00 AEDT (20 minutes) 9:00 GMT
Qualifying: 20:20 AEDT (20 minutes) 9:20 GMT
Warmup: 20:40 AEDT (5 minutes) 9:40 GMT
Race 1: 20:45 AEDT (30 minutes) 9:45 GMT
Race 2: 21:15 AEDT (30 minutes) 10:15 GMT

Team Entry List
  1. Tony
  2. Jamie
  3. Steve Le Gallez
  4. Pappa_G_27
  5. Damien van de Velde
  6. Stephen Gibb
  7. kamackeris
  8. baker048
  9. Fred Locklear
  10. Kevin Harris
  11. Free slot
  12. Free slot
  13. Free slot
  14. Free slot
  15. Free slot
  16. Free slot
  17. Free slot
  18. Free slot
  19. Free slot
  20. Free slot
  21. Free slot
  22. Free slot
  23. Free slot
  24. Free slot
  25. Free slot
Reserves please stay off of the server when official practice starts. Staff will let you know via TeamSpeak if and when you can enter.

Reserve list
  1. Free slot
  2. Free slot
 
Last edited: